# SDR SWAA032624

- Difficulty date: November 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 54,465 hours, 52,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465658
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 1016 BULKHEAD WEB CRACKED AT STR 6L.  REPAIRED WEB PER SRM.
